MathSciNet Relay Station
MathSciNet bibliographic data
MR813071 11A55 (11F03 11R11)
Ramanathan, K. G. On the Rogers-Ramanujan continued fraction. Proc. Indian Acad. Sci. Math. Sci. 93 (1984), no. 2-3, 67–77.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement